Are you saying you don't have any relief after taking lax? maybe you need to increase your dosage...I, for instance have to take 3 laxatives for them to take effect. Also I take it on an empty stomach so I can be guaranteed to be "pooping" within a couple of hours.
I have similar problems. My doctor has recommended 2 Tbls of Milk of Magneisa every other day, which I have been doing for the last 6 months. Works well, although it is beginning to last a shorter and shorter period of time. At first I could go for three or four days between doses; now I am back to every other day. I take Ranexa (a drug for angina) and I think this MAY be the cause. My Doctor doesn't know what causes, though he said that he knows of many patients affected by drugs that way. Any ideas would be helpful.
Do you use any narcotic meds?They can cause a condition called narcotic bowel if that happens you will have a really hard time until the narcotics are stopped. My stomach is still bad.There is a product called lax a day it adds ware to the bowel. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.